# SDR COM31029

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340SF
- Make and model: Saab SF340A
- Aircraft serial: 340A014
- System (JASC): 2720 · Rudder Control System
- Part: Connector
- Part number: MS3116F84P
- Condition: Defective
- Location: Rudder
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LIMITER WARNING ACTIVATED.  REPLACED DEFECTIVE WIRING CONNECTOR ON RUDDER LIMITER OVERRIDE ACTUATOR.
